# SDR DALA2016022301332

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 71,472 hours, 53,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON FUEL ACCESS PLATE NR 1454C.  FUEL ACCESS PLATE NR 1454C WAS REPLACED IAW IPC 57-30-00 AND WIL BE INSTALLED UNDER CARD 5710-01110-05, JOB 022-0001.
